# SDR ABXA9700687

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5540 · Rudder Structure
- Part: Bearing Cup
- Part number: 59131211
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RUDDER BEARING SUPPORT CUP WAS FOUND CORRODED.  THE CUP WAS REPLACED IAW DC-9 SRM 51-30-2.
